# SDR SWAA2022021460700

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE PLATE LOCATED ON BS 847 AT RBBL 17 AT AFT CARGO COMPARTMENT ; 2022-11377 / [01] REPLACED FLOOR STRUCTURE PLATE(STRAP) LOCATED ON BS 847 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-40-02 AND DRAWING 146A8120 REV?; [02] CORECTED STEP 1; INSTALLED FLOOR STRUCTURE PLATE (STRAP) LOCATED ON BS768 TO BS867 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-10-01 ITEM 9 AND DRAWING 146A8120 REV?; [03] CORECTED STEP 2; INSTALLED FLOOR STRUCTURE PLATE (STRAP) LOCATED ON BS768 TO BS867 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A8120 REV?; [04] CORECTED STEP 3; REPLACED FLOOR STRUCTURE PLATE (STRAP) LOCATED ON BS768 TO BS867 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A8120 REV?; [05] REPLACED FLOOR STRUCTURE PLATE (STRAP) LOCATED ON BS768 TO BS867 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A8120 REV?..SEE INDIVIDUAL SINGOFFS BELLOW.; [06] REPLACED FLOOR STRUCTURE PLATE (STRAP) LOCATED ON BS768 TO BS867 AT RBBL 17 AT AFT CARGO COMPARTMENT. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A8120 REV?..SEE INDIVIDUAL SINGOFFS BELLOW. RII
